Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

effexor xr

Hi,
I hve been on effexor xr75mg for 10 months and have just lowered down to 37.5 mg it was a bit rocky for the first few days but have now setteled down. I have been reading your questions ad was a bit concerned about the withdrawl systems i wasnt aware that they coud be so bad...so i was just wondering if those of yous have experienced the side effects if you stop cold turkey or if you slowly lowered your dosage.
1 Responses
Avatar universal
You're going to find people who suffer withdrawal no matter how they did it, and you're gong to find people who sailed through.  No way to predict.  What we'll all tell you is, don't do it cold turkey.  Just too hard when it is hard.  Go slowly so you can monitor what's happening, and go back on a higher dosage if you need to go slower.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?